# SDR CALA0300465

- Difficulty date: August 13, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 51,868 hours, 27,055 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RUDDER HINGE COVER PANELS NR 9559 AND 9555 GOUGED.  NEW PANELS WERE INSTALLED IAW SRM 51-10-02 AND BOEING DRAWING 65C25973.
